A Status Report On Drug-associated Acne and Acneiform Eruptions

June 2010 | Volume 9 | Issue 6 | Original Article | 627 | Copyright © 2010

Saira B. Momin DO , Aaron Peterson DO , James Q. Del Rosso DO FAOCD

Abstract

Several drugs have been associated with the development of eruptions that may simulate acne vulgaris. These drugs include corticosteroids, epidermal growth factor receptor inhibitors, cyclosporine, anticonvulsants, antipsychotics, antidepressants, tumor necrosis factor-α (TNF-α) inhibitors, anabolic steroids, danazol, antituberculosis drugs, quinidine, azathioprine and testosterone. In some cases, the eruption is clinically and histologically similar to acne vulgaris while, in other cases, the eruption is clinically suggestive of acne vulgaris without any histologic information. Additionally, in other cases of drug-associated acneiform eruptions, despite clinical similarity, histologic features are not consistent with acne vulgaris.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles